Periodic solutions of second-order non-autonomous dynamical systems with vanishing Green's functions
MetadataShow full metadata
In this article, we study the existence and multiplicity of positive periodic solutions for second-order non-autonomous dynamical systems when Green's functions are non-negative. The proofs are based on a nonlinear alternative principle of Leray-Schauder and the fixed point theorem in cones. Some recent results in the literature are generalized and improved.
CitationJiang, Y. (2019). Periodic solutions of second-order non-autonomous dynamical systems with vanishing Green's functions. Electronic Journal of Differential Equations, 2019(47), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.